# SDR N3XR2018121700309

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 1,640 hours
- Engine: Austro E4
- Engine time: 1,640 hours
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Valve
- Part number: E4A41300801
- Condition: Failed
- Location: Ele Chargeover
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE POWER WAS LOW. THE TAKE OFF WAS ABORTED. THE ELECTRIC CHANGE OVER VALVE, P/N-E4A-41-300-801, WAS REPLACED AND ALL GROUND PERFORMANCE TESTS INDICATED NORMALLY.
